MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY
Model Number TV-AB2680-J
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was originally implanted with an ovation main body, extender, and three (3) iliac limbs on (b)(6) 2018.During a follow-up non-con ct scan, a type 1a endoleak was observed.Endologix became aware of a complaint against our device on (b)(6) 2018.The patient is doing well, and a follow-up contrast ct scan is planned for 2 months from now.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was substantial evidence to support the following reported event: intra-operative type ia endoleak.The complaint is most likely user related (off-label); case planning was performed with non-contrasted ct which most likely is the contributing factor for this event.Additionally there was evidence to reasonably support infolding of the first sealing ring.Procedure related harms for this complaint could not be determined based on the information shared with endologix to review.The final patient status was reported to be in a stable condition and will be on surveillance.The manufacturing lot review confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.Correction: (b)(4).Additional information: (b)(4).

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7503908
Report Number3008011247-2018-00092
Device Sequence Number1813747
Product Code MIH
UDI-Device IdentifierM701TVEX161645J1
UDI-Public+M701TVEX161645J1/$$3200111FS12141612L
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2020
Device Model NumberTV-AB2680-J
Device Catalogue NumberTV-EX161645-J
Device Lot NumberFS091917-62
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION-ILIAC LIMB - LOT FS010418-64; OVATION-ILIAC LIMB - LOT FS030218-07; OVATION-ILIAC LIMB - LOT FS040617-16; OVATION-MAIN BODY - LOT FS091917-62
Outcome Attributed to Adverse Event Other;
Patient Age68 YR